# SDR CALA0100291

- Difficulty date: April 6, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,116 hours, 37,512 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED ON UPPER SURFACE AROUND SCREW HOLES AT STA 967, RBL 27, LBL 6, AND LBL 27.  REPAIR STRAPS AND SHIMS WERE INSTALLED IAW SRM 53-00-51, FIGURE 203, 51-20-01, AND 51-30-01.
